# SDR AALA20050312

- Difficulty date: May 9, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LHR EMERGENCY ESCAPE PATH LIGHT NEAR FIRST CLASS CLOSET INOPERATIVE.  REPLACED EMERGENCY ESCAPE PATH LIGHT ON FIRST CLASS CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.
